# SDR 06FDEA03623

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 999 L36-44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT EXTERIOR SKIN LOCATION STA 999 BETWEEN LONGERON 36R TO 44R OF FWD CARGO DOOR JAMB CUTOUT (SKIN ASSY P/N NDA6313-1).  NEW REPAIR DOUBLERS INSTALLED AS PER SRM 51-33-01 VOL2 (MAJOR   REPAIR).
